Alert archive / Kentucky / River Flood Warnings in 2017

River Flood Warning 18, NWS Louisville, KY

June 24, 2017Franklin County, Kentucky

NWS Louisville, KY issued this river flood warning at Jun 24, 2017, 12:58 PM EDT for Franklin County, Kentucky. It took effect at Jun 24, 2017, 1:51 PM EDT. It was in force for 10 hr.

The area

The outline as issued.

The facts

Issued
Jun 24, 2017, 12:58 PM EDT (16:58 UTC)
In effect from
Jun 24, 2017, 1:51 PM EDT
Expired
Jun 24, 2017, 11:52 PM EDT
In force
10 hr
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Flood severity
Minor

County Franklin County, KY

The radar

The Louisville radar (KLVX), 105 km from the middle of the area, began a volume at 16:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Elkhorn Creek at Peaks Mill (PKMK2). The gauge peaked at 10.23 ft at Jun 24, 2017, 7:00 PM EDT.

actionminormoderate51006/2406/2506/26
Action stage
8 ft
Minor stage
10 ft
Moderate stage
12 ft
Major stage
14 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03289500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

367 
WGUS43 KLMK 241658
FLWLMK
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning 
National Weather Service Louisville KY
1258 PM EDT Sat Jun 24 2017

...The National Weather Service in Louisville KY has issued a Flood 
Warning for the following rivers in Kentucky... 

  Elkhorn Creek Near Peaks Mill

affecting the following counties in Kentucky...Franklin.

.Heavy rain over the last couple days will cause the river to rise.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you are affected by these crests take any necessary actions.
Additional information is available at 
water.weather.gov/ahps2/index.php?wfo=lmk.

&&

KYC073-250017-
/O.NEW.KLMK.FL.W.0018.170624T1751Z-170625T0017Z/
/PKMK2.1.ER.170624T1751Z.170624T1800Z.170624T1817Z.NO/
1258 PM EDT Sat Jun 24 2017

The National Weather Service in Louisville KY has issued a 

* Flood Warning for 
  the Elkhorn Creek Near Peaks Mill.
* until this evening.
* At 12:15 PM Saturday the stage was 9.8 feet. 
* Flood stage is 10.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this afternoon and continue to
  rise to near 10.0 feet by this afternoon. The river will fall below
  flood stage by this afternoon.
* Impact...At 11.0 feet...Schoolhouse Road floods.
* Flood History...This crest compares to a previous crest of 11.4  
  feet on Nov 29 2011.

&&

LAT...LON 3820 8476 3820 8484 3834 8486 3835 8479


$$

kdw
2 follow-up statements
326 
WGUS83 KLMK 242357
FLSLMK
Flood Statement 
National Weather Service Louisville KY
757 PM EDT Sat Jun 24 2017

...The Flood Warning continues for the following rivers in 
Kentucky...
 
  Elkhorn Creek Near Peaks Mill 
 
affecting the following counties in Kentucky...Franklin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you are affected by these crests take any necessary actions.
Additional information is available at 
water.weather.gov/ahps2/index.php?wfo=lmk.

&&

KYC073-250357-
/O.EXT.KLMK.FL.W.0018.000000T0000Z-170625T1130Z/
/PKMK2.1.ER.170624T1836Z.170624T2230Z.170624T2326Z.NO/
757 PM EDT Sat Jun 24 2017

The Flood Warning continues for
  the Elkhorn Creek Near Peaks Mill.
* until Sunday morning.
* At  7:15 PM Saturday the stage was 10.1 feet. 
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast...The river fall to below flood stage by early
  Sunday morning.
* Impact...At 10.0 feet...Stillhouse Hollow Road floods.

&&

LAT...LON 3820 8476 3820 8484 3834 8486 3835 8479


$$

MRC
637 
WGUS83 KLMK 250352
FLSLMK
Flood Statement 
National Weather Service Louisville KY
1152 PM EDT Sat Jun 24 2017

...The Flood Warning is cancelled for the following rivers in 
Kentucky...
 
  Elkhorn Creek Near Peaks Mill
 
affecting the following counties in Kentucky...Franklin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.This will be the last statement for this event.

&&

KYC073-250422-
/O.CAN.KLMK.FL.W.0018.000000T0000Z-170625T1130Z/
/PKMK2.1.ER.170624T1836Z.170624T2230Z.170625T0137Z.NO/
1152 PM EDT Sat Jun 24 2017

The flood warning is cancelled for
  the Elkhorn Creek Near Peaks Mill.
* At 11:15 PM Saturday the stage was 9.8 feet. 
* Flood stage is 10.0 feet.
* Fell below flood stage at  9:37 PM Saturday.
* Forecast...The river will continue to fall to 5.3 feet by Monday 
  morning.


&&

LAT...LON 3820 8476 3820 8484 3834 8486 3835 8479


$$

MRC

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this river flood warning went out at Jun 24, 9:38 AM EDT, 3 hours 20 minutes earlier.

Area forecast discussion, Jun 24, 9:38 AM EDT, 3 hours 20 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
938 AM EDT Sat Jun 24 2017

.Forecast Update...
Issued at 935 AM EDT Sat Jun 24 2017

Freshened up the products to remove morning fog wording. Otherwise,
expect mostly sunny skies with highs still expected to top out on
either side of 80. These temps will have a pleasant feel as dew
points continue to drop toward the upper 50s behind the front.

Issued at 630 AM EDT Sat Jun 24 2017

A surge of drier air behind the cold front is making its way into
central Kentucky, and in its wake it has cleared any fog that
developed this morning. Have started to drop counties in northern
and western portions of the dense fog advisory where the drier air
has already worked in. Rest of forecast looks on track.

Issued at 445 AM EDT Sat Jun 24 2017

Dense fog has continued to form across the region where clearing has
taken place, so have gone ahead and issued a dense fog advisory for
areas experiencing dense fog as well as areas that could see some
dense fog develop in the next hour or so.

&&

.Short Term...(This afternoon through Sunday evening)
Issued at 224 AM EDT Sat Jun 24 2017

Surface analysis reveals a cold front has nearly cleared the CWA at
this hour, with the Lake Cumberland region just now starting to see
a wind shift to the northwest. Cooler and drier air has filtered in
behind the front, allowing for some clearing skies this morning.
Winds will remain relatively light through the early morning hours,
and with saturated grounds and some clearing, we could see some
patchy fog develop across portions of the CWA, especially down near
the Lake Cumberland region. Any fog that does develop should
dissipate shortly after sunrise.

A rather pleasant weekend is in store as cooler and drier air
continue to funnel in from the west and northwest. Temperatures will
generally be in the upper 80s to low 70s for highs, and overnight
lows will fall into the 50s.  Winds could be a bit breezy at times
this afternoon and Sunday afternoon as deep mixing within the
boundary layer takes place.

&&

.Long Term...(After midnight Sunday night through Friday)
Issued at 228 AM EDT Sat Jun 24 2017

Strong high pressure system from Canada will begin dropping into the
Plains and eventually Ohio River valley region through the first
half of the long term period. This will result in dry and relatively
cool conditions (by late June standards) for the early part of next
week. Not expecting to break any records, but some temperatures
could come within a few degrees of record lows and/or record low max
for this timeframe. See the climate section of the AFD for an
overview of the records.

By Wednesday, the high pressure system will begin to into the east
coast and eventually settle over the Atlantic. At the same time, an
upper level ridge over the Plains will begin moving into the Ohio
River valley region. This will result in a more summer-like pattern
for the region, with increasing temperatures and humidity for the
end of next week. Chances for showers and thunderstorms will also
return by Thursday and continue into the weekend.

&&

.Aviation...(12Z TAF Issuance)
Issued at 655 AM EDT Sat Jun 24 2017

Clearing skies overnight allowed dense fog to form over central
Kentucky, especially in the areas that received the heaviest rain
Thu-Fri. Main terminal affected by fog this morning is LEX, which is
socked in below field mins.

Low-level boundary has been evident on radar and should push through
LEX shortly after the valid TAF time, so will initialize with dense
fog but quickly improve to VFR. Only other fly in the ointment would
be lingering stratus at BWG but that will be an issuance time
decision.

Winds pick up this afternoon to a solid 10-12 kt, and SDF/LEX will
have gusts just shy of 20 kt during peak heating. Drier column
tonight will limit fog concerns, even with light winds again.

&&

.Climate...
Issued at 225 AM EDT Sat Jun 24 2017

Here are some record low max and record low climate data for the
early part of next week for SDF, LEX, and BWG ASOS sites.

Record Lows        Louisville      Lexington       Bowling Green
June 26th              52              52                51
June 27th              52              51                52
June 28th              53              50                50

Record Low Max     Louisville      Lexington       Bowling Green
June 26th              68              66                75

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
IN...None.
KY...None.
&&

Update...DM/BJS
Short Term...DM
Long Term...DM
Aviation...RAS
Climate...DM
Hazardous weather outlook, Jun 24, 9:20 AM EDT, 3 hours 38 minutes before
Hazardous Weather Outlook
National Weather Service Louisville KY
920 AM EDT Sat Jun 24 2017

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-251330-
Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison-
Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-Bullitt-
Oldham-Trimble-Henry-Shelby-Franklin-Spencer-Anderson-Woodford-
Fayette-Bourbon-Nicholas-Nelson-Mercer-Jessamine-Larue-Marion-Boyle-
Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-Casey-Lincoln-
Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair-Russell-
Cumberland-Clinton-
Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper,
English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport,
Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield,
Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford,
Milton, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana,
Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, Carlisle,
Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester,
Hodgenville, Lebanon, Danville, Lancaster, Richmond, Morgantown,
Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty,
Stanford, Russellville, Bowling Green, Franklin, Providence,
Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown,
Burkesville, and Albany
920 AM EDT Sat Jun 24 2017 /820 AM CDT Sat Jun 24 2017/

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...Today and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

&&

More information, along with other weather, hydrological and
climate information can be found, at weather.gov/louisville.

BJS

In the hours before

Local storm report, Jun 24, 8:05 AM EDT, 4 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
805 AM EDT SAT JUN 24 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     FLASH FLOOD      3 ESE CECILIA           37.65N 85.90W
06/23/2017                   HARDIN             KY   DEPT OF HIGHWAYS

            WESTBOUND LANES OF THE WESTERN KY PARKWAY AT
            MM 133 BLOCKED DUE TO FLOODING. TRAFFIC
            ROUTED OFF.

&&

13
Local storm report, Jun 24, 8:45 AM EDT, 4 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
845 AM EDT SAT JUN 24 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0642 PM     TSTM WND DMG     2 N ELK HORN            37.35N 85.29W
06/23/2017                   TAYLOR             KY   911 CALL CENTER

            A TREE HAD TO BE REMOVED FROM REIDS CHAPEL
            ROAD.

&&

BJS
Local storm report, Jun 24, 8:48 AM EDT, 4 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
848 AM EDT SAT JUN 24 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0738 PM     FLASH FLOOD      3 SSW HOBSON            37.38N 85.38W
06/23/2017                   TAYLOR             KY   911 CALL CENTER

            SWIFT WATER RESCUE ON SALEM CHURCH ROAD.

&&

BJS
Local storm report, Jun 24, 8:52 AM EDT, 4 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LOUISVILLE KY
852 AM EDT SAT JUN 24 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0902 PM     FLASH FLOOD      1 WNW GEORGETOWN        38.21N 84.57W
06/23/2017                   SCOTT              KY   EMERGENCY MNGR

            US 460 FLOODED. WATER APPROX. 4 FEET DEEP.

0902 PM     FLASH FLOOD      3 SSE GEORGETOWN        38.17N 84.54W
06/23/2017                   SCOTT              KY   EMERGENCY MNGR

            LISLE ROAD FLOODED 1 FOOT DEEP FROM US 25 TO
            RAILROAD TRACKS.

0805 PM     TSTM WND DMG     RICHMOND                37.75N 84.29W
06/23/2017                   MADISON            KY   BROADCAST MEDIA

            NUMEROUS TREES DOWN COUNTYWIDE.

0745 PM     TSTM WND DMG     1 SE BUENA VISTA        37.74N 84.65W
06/23/2017                   GARRARD            KY   EMERGENCY MNGR

            MULTIPLE TREES DOWN OVER THE NORTHERN PART
            OF THE COUNTY. A LARGE TREE WAS DOWNED ON A
            STORAGE BUILDING AND POWER LINES ON CHENAULT
            LANE ROAD ON HERRINGTON LAKE. POWER POLES
            AND LINES WERE BLOCKING A COUNTY ROAD IN THE
            AREA.

0745 PM     FLASH FLOOD      2 WNW LEXINGTON         38.05N 84.49W
06/23/2017                   FAYETTE            KY   911 CALL CENTER

            NUMEROUS ROADS CLOSED DUE TO HIGH WATER
            AROUND LEXINGTON. BROADWAY STREET IS CLOSED
            IN SEVERAL PLACES.

0740 PM     TSTM WND DMG     HIGH BRIDGE             37.82N 84.72W
06/23/2017                   JESSAMINE          KY   EMERGENCY MNGR

            POWER POLE AND SEVERAL LARGE TREES DOWN.

0738 PM     FLASH FLOOD      3 SSW HOBSON            37.38N 85.38W
06/23/2017                   TAYLOR             KY   911 CALL CENTER

            SWIFT WATER RESCUE ON SALEM CHURCH ROAD.

0730 PM     FLASH FLOOD      CARLISLE                38.31N 84.03W
06/23/2017                   NICHOLAS           KY   EMERGENCY MNGR

            THE NICHOLAS COUNTY EMERGENCY MANAGER
            REPORTED NUMEROUS ROADS CLOSED COUNTY WIDE
            AND WATER IN A HOUSE.

0730 PM     FLASH FLOOD      VERSAILLES              38.06N 84.73W
06/23/2017                   WOODFORD           KY   911 CALL CENTER

            ROADS HAD TO BE CLOSED DUE TO HIGH WATER AT
            BIG SINK PIKE AND MCALLENS FERRY.

0730 PM     FLASH FLOOD      3 W BARDSTOWN           37.81N 85.51W
06/23/2017                   NELSON             KY   911 CALL CENTER

            MULTIPLE ROADS CLOSED ACROSS THE COUNTY DUE
            TO FLOODING INCLUDING BOSTON ROAD AND
            BLOOMFIELD ROAD.

0730 PM     FLASH FLOOD      3 ESE CECILIA           37.65N 85.90W
06/23/2017                   HARDIN             KY   DEPT OF HIGHWAYS

            WESTBOUND LANES OF THE WESTERN KY PARKWAY AT
            MM 133 BLOCKED DUE TO FLOODING. TRAFFIC
            ROUTED OFF.

0700 PM     FLASH FLOOD      5 WNW TARRAPIN          37.92N 85.01W
06/23/2017                   ANDERSON           KY   LAW ENFORCEMENT

            WATER FLOWING ACROSS BALLARD ROAD.

0700 PM     FLASH FLOOD      3 WSW ALTON             38.07N 84.98W
06/23/2017                   ANDERSON           KY   LAW ENFORCEMENT

            WATER FLOWING ACROSS ALTON STATION ROAD.

0700 PM     FLASH FLOOD      1 S LAWRENCEBURG        38.02N 84.90W
06/23/2017                   ANDERSON           KY   LAW ENFORCEMENT

            WATER FLOWING ACROSS PARK LANE.

0655 PM     TSTM WND DMG     1 NNW NEVADA            37.72N 84.92W
06/23/2017                   MERCER             KY   LAW ENFORCEMENT

            MULTIPLE TREES DOWN OUT IN MERCER COUNTY
            SOUTHWEST OF HARRODSBURG. CORRECTED FOR
            TIME.

0647 PM     FLASH FLOOD      2 NNE ALTON             38.11N 84.92W
06/23/2017                   FRANKLIN           KY   LAW ENFORCEMENT

            OLD LAWRENCEBURG ROAD, GREEN-WILSON ROAD,
            EVERGREEN ROAD, JONES LANE ALL COVERED WITH
            6 TO 8 INCHES OF FLOWING WATER.

0647 PM     FLASH FLOOD      2 SE COXS CREEK         37.87N 85.43W
06/23/2017                   NELSON             KY   BROADCAST MEDIA

            WATER FLOWING OVER MURRAY RUN RD.

0647 PM     FLASH FLOOD      2 SSE FRANKFORT         38.17N 84.86W
06/23/2017                   FRANKLIN           KY   LAW ENFORCEMENT

            BIG EDDY ROAD COVERED BY 6 TO 8 INCHES OF
            FLOWING WATER.

0647 PM     FLASH FLOOD      1 N FRANKFORT           38.20N 84.86W
06/23/2017                   FRANKLIN           KY   LAW ENFORCEMENT

            MEADOWBROOK ROAD COVERED BY 6 TO 8 INCHES OF
            FLOWING WATER.

0647 PM     FLASH FLOOD      5 ENE BAGDAD            38.30N 84.97W
06/23/2017                   FRANKLIN           KY   LAW ENFORCEMENT

            LEBANON RIDGE ROAD AND GOOSE CREEK ROAD BOTH
            HAD 6 TO 8 INCHES OF FLOWING WATER.

0645 PM     FLASH FLOOD      LEBANON JUNCTION        37.84N 85.73W
06/23/2017                   BULLITT            KY   BROADCAST MEDIA

            WATER FLOWING OVER SANDERS ROAD WITH DEBRIS.

0642 PM     TSTM WND DMG     2 N ELK HORN            37.35N 85.29W
06/23/2017                   TAYLOR             KY   911 CALL CENTER

            A TREE HAD TO BE REMOVED FROM REIDS CHAPEL
            ROAD.

0635 PM     TSTM WND DMG     LAWRENCEBURG            38.04N 84.90W
06/23/2017                   ANDERSON           KY   PUBLIC

            TREES DOWN.

0625 PM     TSTM WND DMG     1 W SPRINGFIELD         37.69N 85.24W
06/23/2017                   WASHINGTON         KY   LAW ENFORCEMENT

            MULTIPLE TREES DOWN COUNTYWIDE.

0620 PM     TSTM WND DMG     4 NNE LEBANON           37.62N 85.24W
06/23/2017                   MARION             KY   LAW ENFORCEMENT

            TREES DOWN ACROSS HORAN LANE.

0615 PM     TSTM WND DMG     LORETTO                 37.64N 85.40W
06/23/2017                   MARION             KY   TRAINED SPOTTER

            TREES DOWN.

0615 PM     TSTM WND GST     2 ESE LORETTO           37.63N 85.37W
06/23/2017  M62 MPH          MARION             KY   MESONET

            KENTUCKY MESONET SITE.

0608 PM     TSTM WND DMG     4 NE SAINT MARY         37.63N 85.29W
06/23/2017                   MARION             KY   LAW ENFORCEMENT

            TREE ON A HOUSE ON ST. ROSE ROAD.

0601 PM     TSTM WND DMG     1 ESE SAINT FRANCIS     37.61N 85.42W
06/23/2017                   MARION             KY   LAW ENFORCEMENT

            LEWIS MATTINGLY ROAD IMPASSABLE DUE TO
            DOWNED TREES.

0600 PM     TSTM WND DMG     1 W SAINT FRANCIS       37.62N 85.46W
06/23/2017                   MARION             KY   LAW ENFORCEMENT

            STRINGTOWN ROAD IMPASSABLE DUE TO DOWNED
            TREES.

0600 PM     TSTM WND DMG     SAINT FRANCIS           37.62N 85.43W
06/23/2017                   MARION             KY   LAW ENFORCEMENT

            TREES DOWN AND PARTS OF HIGHWAY 527 ARE
            IMPASSABLE DUE TO DEBRIS. DAMAGE TO A
            BUILDING IN ST. FRANCIS.

0555 PM     TSTM WND DMG     4 NE NEW HAVEN          37.70N 85.55W
06/23/2017                   NELSON             KY   LAW ENFORCEMENT

            MULTIPLE TREES DOWN IN THE SOUTHERN PART OF
            NELSON COUNTY.

0554 PM     TSTM WND DMG     1 NNW BALLTOWN          37.75N 85.51W
06/23/2017                   NELSON             KY   LAW ENFORCEMENT

            TREE SNAPPED IN THE BALLTOWN AREA.

0554 PM     FLASH FLOOD      1 ENE HOWE VALLEY       37.69N 86.07W
06/23/2017                   HARDIN             KY   AMATEUR RADIO

            WATER FLOWING ACROSS KENTUCKY HIGHWAY 86
            BETWEEN CECILIA AND THE BRECKINRIDGE COUNTY
            LINE.

0545 PM     FLASH FLOOD      RINEYVILLE              37.75N 85.97W
06/23/2017                   HARDIN             KY   PUBLIC

            WATER RUNNING DOWN ROAD. PICTURE VIA SOCIAL
            MEDIA.

0540 PM     FLASH FLOOD      3 S COLESBURG           37.74N 85.78W
06/23/2017                   HARDIN             KY   CO-OP OBSERVER

            WATER FLOWING ACROSS US HIGHWAY 62 NORTHEAST
            OF ELIZABETHTOWN.

0537 PM     TSTM WND DMG     2 S HODGENVILLE         37.54N 85.73W
06/23/2017                   LARUE              KY   AMATEUR RADIO

            ROOF BLOWN OFF THE OLD STATE HIGHWAY SERVICE
            GARAGE.

&&

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 23, 8:38 PM EDTRiver Flood WarningLMKOhio22 hr
Jun 23, 8:43 PM EDTAreal Flood WarningLMKBullitt, Hardin, Larue, Nelson, Spencer3 hr
Jun 23, 11:00 PM EDTRiver Flood WarningLMKBourbon32 hr
Jun 23, 11:31 PM EDTRiver Flood WarningLMKFranklin26 hr
Jun 24, 4:42 AM EDTDense Fog AdvisoryLMKAdair, Allen, Anderson, Barren, Bourbon, Boyle and 32 more4 hr
Jun 24, 7:12 AM EDTRiver Flood WarningLMKNicholas, Robertson37 hr

Nearby

River Flood Warnings in Kentucky, 2017Every river flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.